# SDR AALA202204048366

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A300*
- Aircraft serial: 6973
- Aircraft time: 16,986 hours, 6,557 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK LEADING EDGE LOWER SURFACE AT LEVEL RIB 15 ON LEFT WING. PERFORMED PERMANENT REPAIR ON LEADING EDGE LOWER SURFACE AT LEVEL RIB 15 ON LEFT WING PER A321 SRM 57-41-11-300-013.
